# SDR AALA202506055376

- Difficulty date: May 12, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Bolt
- Part number: D5746004520000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION UPPER AFT BOLT TRACK 1 SLAT 1 ON RH WING L=0.35 INCH, W=0.05 INCH, D= 0.007 INCH. MAINTENANCE REPLACED UPPER AFT BOLT TRACK 1 SLAT 1 ON RH WING IAW AMM 27-84-63-400-002-A JOB CARD 26C61057005.
